MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. DORADO PTA DILATATION CATHETER; PTA BALLOON DILATATION CATHETER

BARD PERIPHERAL VASCULAR, INC. DORADO PTA DILATATION CATHETER; PTA BALLOON DILATATION CATHETER
Model Number DR80610
Medical Device Problem Codes Break (1069); Material Puncture/Hole (1504)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device for this malfunction has been returned to the manufacturer for evaluation.The investigation of the reported malfunction is currently underway.The device is labeled for single use.
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model dr80610 pta balloon dilatation catheter allegedly experienced break and puncture.This information was received from a single source.The malfunction involved a patient with no reported consequence.The patient¿s age, weight, and sex were not provided.
 
Additional Manufacturer Narrative
H10: a lot number was provided and a lot history review was performed.The device for this malfunction has been returned to the manufacturer for evaluation and confirmed for a break.A root cause could not be determined.The device is labeled for single use.H10: g4.H11: b5, h6(device code, results, conclusion).H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model dr80610 pta balloon dilatation catheter allegedly experienced break.This information was received from a single source.The malfunction involved a patient with no reported consequence.The patient¿s age, weight, and sex were not provided.

Brand Name
DORADO PTA DILATATION CATHETER
Common Device Name
PTA BALLOON DILATATION CATHETER
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key9597124
Report Number2020394-2020-00515
Device Sequence Number2423469
Product Code DQY
UDI-Device Identifier00801741058837
UDI-Public(01)00801741058837
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/03/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberDR80610
Device Catalogue NumberDR80610
Device Lot Number93ND0148
Initial Date Received by Manufacturer 12/31/2019
Supplement Date Received by Manufacturer03/25/2020
Initial Report FDA Received Date01/16/2020
Supplement Report FDA Received Date04/03/2020
Patient Sequence Number1